, Volume 102, Issue 1, pp 317-345

On the gamma factors attached to representations ofU(2,1) over ap-adic field

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we complete the local non-archimedean theory of Rankin-Selberg convolutions forU(2,1) that was suggested by S. Gelbart and I. Piatetski-Shapiro in [G,PS,1]. In addition, we prove two fundamental properties of the gamma factors (Theorem 6.3) which allow us to give a new proof of a strong multiplicity one theorem forU(2,1).

Supported in part by the Sloan Foundation Dissertation Fellowship.